Jump to content
Important Survey - Please Participate ×

Hope


[65...]

Recommended Posts

I've been tapering off klonopin (started at 1.5mgs am down to .25 mgs) for just short of a year. I have been lowering every month on the 1st. The withdrawal had been horrendous and I was becoming terrified that the symptoms would never end. I had to hold my taper for the month of August due to travel and such. In mid August almost all if my symptoms were barely noticeable and I truly felt like myself again. Then, on September 1st I resumed my taper. Within 24 hours the symptoms returned but it's different now because I've seen the light of my old self when my body had that break. I am ready to break through October and my last pill in November. There is hope. If you're going through Hell, keep going, you'll be on the other side soon. Keep swimming.

  • Like 1
Link to comment
Share on other sites

Welcome @[65...] to BB, I totally agree with you about "Hope", it is everything to everyone that is going through benzo tapering and post tapering. Without hope we are feeling very desperate, it does not mean that we will not feel horrible, but it means to me, that even at our lowest, there is a light that is guiding us back into a world of healing. We just have to hold on to that kernel, however small. Stay Strong.

💖 Peace and Healing.

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...